Last reply 3 weeks ago
Burning mouth and tongue

Hi!
Does anyone have burning mouth and tongue problems..?
Occasionally I feel pins and sort of tickling.
Sometimes even my throat burns and my theeth hurt.!
It’s not my stomach, they’ve examined that.
The only thing that helps a bit for a while is an Oxazepam..
Anyone, suggestions..?
Thnxx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
1 month ago

@joyceg , that’s a strange one, Oxazepam! It’s an anxiety medication!

Sensory symptoms (https://www.mstrust.org.uk/a-z/altered-sensations) are usually treated with anti-epilepsy medication, to dampen down these sensations,


joyceg
3 weeks ago

@stumbler Thanks for your input.
The oxazepam indeed is an anxiety medication so also calms down de nerve system.
Meanwhile my jaws and teeth also hurt, just mailed the MS nurse, could it be trigeminal neuralgia.. Asked her to discuss it with the neurologist. Awaiting their reply what to do now.


stumbler
3 weeks ago

@joyceg , I do hope it isn’t Trigeminal Neuralgia (TN). But, here’s some detail, which might help determination of the problem:-

https://www.mstrust.org.uk/a-z/trigeminal-neuralgia


joyceg
3 weeks ago

@stumbler Yep, got that, thnks.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.